# SDR DALA1157056311

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 55,929 hours, 7,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY SLIDE LIGHT AT DOOR 1R WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE DOOR SLIDE LIGHT.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT WAS REPLACED.  586578 TPE 2011-00634
